| Model Number |
V+PRO, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
An authorized service provider (asp) contacted ventec to report that the device was delivering lower than set peep (positive end expiratory pressure) and low vte (exhaled tidal volume).There were no reports of patient involvement associated with the reported event.
Additional Manufacturer Narrative
H6: the device was not returned to ventec for evaluation.The device was evaluated by an authorized service provider (asp) where the reported issues of it measuring lower peep (positive end expiratory pressure) than set and low exhaled tidal volume (vte) levels was initially confirmed, however, after subsequent testing of the device it could no longer be duplicated.Proper device operation was confirmed through functional and performance testing.The cause of the reported issue could not be determined.